# SDR AALA202001189009

- Difficulty date: January 16, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 29,105 hours, 11,871 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TAKEOFF WITH NR 1 F/D ENGAGED - AUTOTHROTTLE SET T/O POWER WHEN TO/GA WAS SELECTED BUT TO/GA WOULD NOT DESELECT WHEN VNAV LVL CHG OR VERT SPEED MODES WERE SELECTED CONTINUED. CA FMA PITCH MODE BLANKED AND A YELLOW PITCH MODE WARNING DISPLAYED ON CAPT NAVDISP. NR 1 F/DSELECTED OFF NR 2 F/D A/P SELECTED ON AND ALL PITCH FUNCTIONS WORKED. REPLACED REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER PER AMM 34-61-02. FLIGHT MANAGEMENT COMPUTER OPERATIONAL TEST NORMAL.
